# SDR SWAA2021080936250

- Difficulty date: November 30, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,446 hours, 23,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dome Nut
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER AFT THRESHOLD CORNER PLATE DOME NUT BROKEN. / REPLACED DOME NUT PER SRM 51-40-02.
